# SDR CA091113006

- Difficulty date: October 7, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002055
- Condition: Peeling
- Location: M/R Gearbox
- Component: Main Gear Box, Skrsky, 763510960004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAULTY SERMATEL COATING ON NEW UPPER HSG.  FOLLOWING WASH AND INSP OF NEW UPPER HSG, IT WAS NOTED THAT THE PROTECTIVE COATING WAS FLAKING OFF IN 2 SPOTS ON INSIDE OF HSG EXPOSING MAGNESIUM CASTING. RETURN TO VENDOR FOR FULL WARRANTY. REQUEST FOR OEM FEEDBACK IN PROCESS .-27OCT 2009   PN 76351-09002-055.
